# SDR UALA2012092905527

- Difficulty date: September 26, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 88,415 hours, 14,073 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Steering Unit
- Part number: 51373950649
- Part serial: 27
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW GAIN ON SATCOM WITH BITE FAIL & T-P BSU FAULT.  CANNOT PLACE CALL BUT SAT WORKS FOR ACARS.  REPLACED PORT BEAM STEERING UNIT PER MM 23-25-17 PER MM 23-25-17 AND ACCOMPLISHED INSTALLATION TEST PER MM 23-25-00, OPS CHECKS GOOD.
